# SDR ASAA2017092422043

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 42,976 hours, 12,644 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bowl
- Part number: QA10539ISS4
- Condition: Broken
- Location: Chip Bypas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CHIP DETECTOR BYPASS BOWL BROKEN OFF.  ACFT GROUNDED.  REMOVED & REPLACED THE GLASS BOWL ON THE NR 1 ENGINE CHIP DETECTOR BYPASS IAW CMM 79-21-12.
